Alert archive / Mississippi / Tornado Warnings in 2026
Tornado Warning 18, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 11, 2026, 7:53 PM CDT for Lawrence County, Lincoln County, Mississippi. It was in force for 39 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 7:53 PM CDT (00:53 UTC)
- Expired
- Mar 11, 2026, 8:32 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lawrence County, MS, Lincoln County, MS
The radar
The Hammond radar (KHDC), 99 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 7:55 PM CDT | TSTM WND DMG | 1 Nw Bogue Chitto, MS | Small tree limbs were broken and blown down in and around Bogue Chitto. Estimated peak wind speeds were 60 mph. |
| Mar 11, 7:57 PM CDT | TORNADO | 4 Wnw Ruth, MS | An EF-1 tornado touched down along Glade Lane and tracked east-southeast across Fox Road and through the north side of the Ruth and Bristerville communities. The tornado dissipated near the intersection of Silverton Trail and Orchard Lane, but additional strai |
| Mar 11, 7:57 PM CDT | TORNADO | 4 W Ruth, MS | An EF-1 tornado touched down along Pleasant Hill Road in Lincoln County and tracked east-southeast across multiple roads through the the Ruth and Bristerville communities before it crossed into Lawrence County near Holmesville Road. The tornado continued east |
| Mar 11, 8:00 PM CDT | TSTM WND DMG | 3 S Enterprise, MS | The tops of several pine trees were broken or snapped, and tree limbs were blown down in the area. Estimated peak wind speeds were 75 mph. |
| Mar 11, 8:00 PM CDT | TSTM WND DMG | Ruth, MS | Numerous trees and power lines down in Lincoln County, including the Ruth area. |
| Mar 11, 8:00 PM CDT | TSTM WND DMG | Ruth, MS | Numerous trees and power lines down in Lincoln County, including the Ruth area. |
| Mar 11, 8:05 PM CDT | TSTM WND DMG | 4 Ne Ruth, MS | Trees downed on Mallalieu Dr. |
| Mar 11, 8:05 PM CDT | TSTM WND DMG | 4 Ne Ruth, MS | Trees downed on Mallalieu Dr. |
| Mar 11, 8:06 PM CDT | TSTM WND DMG | 2 Wnw Jayess, MS | Trees downed onto a house and onto a vehicle along Crestwood Ln. |
| Mar 11, 8:06 PM CDT | TSTM WND DMG | 2 Wnw Jayess, MS | Trees downed onto a house and onto a vehicle along Crestwood Ln. |
| Mar 11, 8:06 PM CDT | TSTM WND DMG | 2 Wnw Jayess, MS | Trees downed onto a house and onto a vehicle along Crestwood Ln. |
| Mar 11, 8:07 PM CDT | TSTM WND DMG | 1 Ne Ruth, MS | Between two corridors of tornadic wind damage, a swath of straightline wind damage associated with a line of severe thunderstorms spread from near Ruth in Lincoln County to the north side of Jayess in Lawrence County. Numerous trees were uprooted or snapped, a |
| Mar 11, 8:09 PM CDT | TSTM WND DMG | Jayess, MS | Tree downed across Topeka-Jayess Rd. |
| Mar 11, 8:09 PM CDT | TSTM WND DMG | Jayess, MS | Tree downed across Topeka-Jayess Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 6:56 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.9 hours before the alert went out and 324 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -226 m²/s²
- 0-3 km storm-relative helicity
- -63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
330
WFUS54 KJAN 120053
TORJAN
MSC077-085-120200-
/O.NEW.KJAN.TO.W.0018.260312T0053Z-260312T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
753 PM CDT Wed Mar 11 2026
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Lincoln County in south central Mississippi...
Southern Lawrence County in south central Mississippi...
* Until 900 PM CDT.
* At 753 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Summit, or near Mccomb, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jayess and Ruth around 800 PM CDT.
Topeka around 805 PM CDT.
Tilton around 815 PM CDT.
Oak Vale around 825 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3135 9011 3135 9051 3144 9049 3147 8996
3139 8996 3140 9004 3134 9004 3133 9006
3133 9008
TIME...MOT...LOC 0053Z 267DEG 39KT 3133 9043
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
193 follow-up statements
428
WWUS54 KJAN 120104
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
804 PM CDT Wed Mar 11 2026
MSC077-085-120200-
/O.CON.KJAN.TO.W.0018.000000T0000Z-260312T0200Z/
Lincoln MS-Lawrence MS-
804 PM CDT Wed Mar 11 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN LINCOLN AND SOUTHERN LAWRENCE COUNTIES...
At 803 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Ruth, or 14 miles northeast of Mccomb, moving east
at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Jayess, Topeka, and Tilton around 810 PM CDT.
Oak Vale around 815 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3135 9011 3135 9041 3145 9040 3147 8996
3139 8996 3140 9004 3134 9004 3133 9006
3133 9008
TIME...MOT...LOC 0103Z 267DEG 49KT 3136 9027
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
19639
WWUS54 KJAN 120122
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
822 PM CDT Wed Mar 11 2026
MSC085-120132-
/O.CAN.KJAN.TO.W.0018.000000T0000Z-260312T0200Z/
Lincoln MS-
822 PM CDT Wed Mar 11 2026
...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for south central
Mississippi.
&&
LAT...LON 3135 9011 3135 9015 3146 9013 3147 8996
3139 8996 3140 9004 3134 9004 3133 9006
3133 9008
TIME...MOT...LOC 0122Z 268DEG 42KT 3141 9003
$$
MSC077-120200-
/O.CON.KJAN.TO.W.0018.000000T0000Z-260312T0200Z/
Lawrence MS-
822 PM CDT Wed Mar 11 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN LAWRENCE COUNTY...
At 822 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Tilton, or 10 miles southeast of Monticello, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Oak Vale around 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3135 9011 3135 9015 3146 9013 3147 8996
3139 8996 3140 9004 3134 9004 3133 9006
3133 9008
TIME...MOT...LOC 0122Z 268DEG 42KT 3141 9003
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
19023
WWUS54 KJAN 120132
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
832 PM CDT Wed Mar 11 2026
MSC077-120142-
/O.CAN.KJAN.TO.W.0018.000000T0000Z-260312T0200Z/
Lawrence MS-
832 PM CDT Wed Mar 11 2026
...THE TORNADO WARNING FOR SOUTHEASTERN LAWRENCE COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CDT for south central
Mississippi.
&&
LAT...LON 3135 9011 3135 9015 3146 9013 3147 8996
3139 8996 3140 9004 3134 9004 3133 9006
3133 9008
TIME...MOT...LOC 0131Z 267DEG 39KT 3142 8990
$$
19What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 11, 6:46 PM CDT, 1 hour 7 minutes earlier. Its key messages:
- Severe storms capable of damaging wind gusts, tornadoes, and hail, along with a few locally heavy downpours, are possible into this evening.
- Wind behind the cold front will be strong and gusty later tonight into early Thursday.
- A stronger cold front is expected late Sunday into Monday, and a freeze is likely in some areas.
Area forecast discussion, Mar 11, 6:46 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
646 PM CDT Wed Mar 11 2026
...New AVIATION...
.KEY MESSAGES...
- Severe storms capable of damaging wind gusts, tornadoes, and
hail, along with a few locally heavy downpours, are possible
into this evening.
- Wind behind the cold front will be strong and gusty later
tonight into early Thursday.
- A stronger cold front is expected late Sunday into Monday, and
a freeze is likely in some areas.
&&
.DISCUSSION...
Issued at 400 PM CDT Wed Mar 11 2026
Update for today: Generally speaking, the scenario is playing out
as expected with the continental northern stream cold front
pushing slowly southeast through the ArkLaMiss Delta region while
the southern stream shortwave trough crosses the Southern Plains
and helps develop a low along the frontal boundary. The airmass
has destabilized with strong daytime heating aided by capping
aloft, but mid level subsidence/mixing are also limiting the
potential for isolated severe storms in the warm sector. Also, low
level shear vectors are oriented mostly parallel along the front
where convection has been most prevalent today, and unimpressive
low level flow ahead of the low is not enhancing the severe threat
ahead of developing convective system crossing the Sabine River.
With all of that said, if there is to be severe weather going into
this evening, it will most likely be associated with more N-S
oriented linear convection associated with the mesolow tracking
across southern portions of the forecast area. Overall, messaging
is trending down with time and becoming more suppressed to
southern portions of the area. /EC/
Aside from the severe threat, average rainfall amounts around 1-2
inches are anticipated, but we could see locally higher amounts
in a couple of corridors: one from north LA through the ArkLaMiss
Delta area as the line of storms is initially slower while it
reorganizes earlier in the day and another from south MS through
east MS where there is potential for convective development ahead
of the line and mergers between this convection and the line.
Localized flash flooding will be possible, particularly in these
areas. Additionally, a period of gusty wind is expected in the
wake of the storms late this evening through early tomorrow
morning. Strongest gusts are expected in the flatter Delta areas,
where there could be scattered impacts, especially in areas with
weakened trees.
Thursday through the weekend: Behind the front, a brief intrusion
of cooler, more seasonable air will arrive by Thursday. A few
areas may dip into the upper 30s Friday morning. However, this
will be short lived as the surface ridge quickly shifts east of
our area and southerly low level vectors return by Friday. High
temps will return to the upper 70s and 80s this weekend.
Sunday into Monday: A deepening upper trough will bring another,
stronger cold front through the area late Sunday into Monday.
Showers will be possible ahead of the front, with a few storms
possible given steep mid level lapse rates. For now, meager low
level lapse rates appear likely to mitigate any severe threat.
Behind this front, a big cool down is in the offing. /DL/
Monday through Tue night: Long term guidance has gradually come
into agreement in showing that a freeze is likely for at least
north central to northeast portions of the forecast area. As we
get closer in time, confidence should increase for sub-freezing
low temperatures for much of the area given H850 temperatures
forecast to be ~ -6 deg C and with surface high pressure building
over the area. A caveat will be the degree of high level
cloudiness that could limit overnight cooling some. For now will
continue to hold off on messaging of what could be a significant
ag-related concern. /EC/
&&
.AVIATION...
(00Z TAFS)
Issued at 646 PM CDT Wed Mar 11 2026
As of 2346Z, southerly gusty winds have now shifted to the north.
Northerly gusty winds will continue to develop across the CWA
through this evening with gusts around 25 kts. Current radar scans
show a line of thunderstorms associated with the trough/cold
front moving in from the northwest towards the southeast through
06Z Thursday leading to multiple TAF sites seeing MVFR ceilings.
The line of thunderstorms should clear the area by 09Z. MVFR
ceilings will prevail across the entire forecast area through 12Z
Thursday. Ceilings will begin to improve to VFR status by 13Z
Thursday. /CR/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 44 61 38 71 / 100 0 0 0
Meridian 44 61 38 71 / 100 10 0 0
Vicksburg 43 60 38 71 / 100 0 0 0
Hattiesburg 51 66 39 75 / 100 10 0 0
Natchez 44 62 39 72 / 100 0 0 0
Greenville 41 57 40 68 / 100 0 0 0
Greenwood 41 61 40 70 / 100 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
DL/EC/CRIn the hours before
Special weather statement, Mar 11, 6:04 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
604 PM CDT Wed Mar 11 2026
LAZ024-026-112330-
Concordia LA-Catahoula LA-
604 PM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CONCORDIA AND
SOUTHWESTERN CATAHOULA PARISHES THROUGH 630 PM CDT...
At 604 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Ophelia National Wildlife Refuge, or 11 miles northeast of
Effie, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Larto, New Era, Acme, and Mayna around 610 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3130 9201 3129 9201 3130 9200 3133 9201
3140 9201 3151 9187 3131 9169 3125 9181
3129 9189 3130 9193 3127 9195 3123 9192
3122 9194 3124 9196 3122 9198 3124 9201
3125 9199 3126 9201 3127 9199 3128 9202
TIME...MOT...LOC 2304Z 233DEG 33KT 3129 9198
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Special weather statement, Mar 11, 6:15 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
615 PM CDT Wed Mar 11 2026
MSZ030-031-112345-
Lowndes MS-Clay MS-
615 PM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CLAY AND CENTRAL
LOWNDES COUNTIES THROUGH 645 PM CDT...
At 615 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tibbee, or near West Point, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Columbus, Waverly, and Columbus AFB around 620 PM CDT.
Steens around 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3348 8828 3344 8867 3358 8867 3368 8830
TIME...MOT...LOC 2315Z 257DEG 38KT 3353 8864
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
19Local storm report, Mar 11, 6:24 PM CDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
624 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Non-Tstm Wnd Dmg 5 NNE JAN Airport 32.38N 90.03W
03/11/2026 Rankin MS Emergency Mngr
Outflow boundary and a shower moved through
the Spillway Rd area, radar and measured
wind gusts ranged between 40-46 mph. A few
power lines were downed.
&&
CESpecial weather statement, Mar 11, 6:40 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
640 PM CDT Wed Mar 11 2026
MSZ049-054>056-063-064-120045-
Smith MS-Lawrence MS-Jefferson Davis MS-Copiah MS-Rankin MS-
Simpson MS-
640 PM CDT Wed Mar 11 2026
...STRONG WINDS WILL IMPACT SOUTHEASTERN RANKIN...SIMPSON...
NORTHERN SMITH...NORTHERN LAWRENCE...SOUTHEASTERN COPIAH AND
NORTHWESTERN JEFFERSON DAVIS COUNTIES THROUGH 745 PM CDT...
At 638 PM CDT, Doppler radar was tracking strong winds associated
with a frontal boundary along a line extending from near Johns to 6
miles east of Hazlehurst.
Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong winds will impact...
Polkville, D'Lo, Puckett, Georgetown, Braxton, Johns, Cato,
Rockport, Harrisville, and Union around 645 PM CDT.
Mendenhall around 650 PM CDT.
Pinola, Oma, and White Oak around 655 PM CDT.
Shivers and Martinville around 700 PM CDT.
New Hebron, Burns, and Sanatorium around 710 PM CDT.
Magee around 715 PM CDT.
Raleigh around 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3170 9025 3172 9025 3171 9026 3182 9039
3228 8979 3226 8973 3222 8973 3222 8964
3212 8935 3156 9008
TIME...MOT...LOC 2338Z 303DEG 21KT 3221 8981 3184 9029
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
19Local storm report, Mar 11, 6:41 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
641 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM Non-Tstm Wnd Dmg 3 S Florence 32.11N 90.13W
03/11/2026 Rankin MS Emergency Mngr
Outflow boundary moved through and south of
the Florence area, a couple trees down on
Whites Rd and Star Rd.
&&
CELocal storm report, Mar 11, 7:01 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
701 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Non-Tstm Wnd Dmg 5 NNE JAN Airport 32.38N 90.03W
03/11/2026 Rankin MS Emergency Mngr
Outflow boundary and a shower moved through
the Spillway Rd area, radar and measured
wind gusts ranged between 40-46 mph. A few
power lines were downed. Tree down on a
mobile home on Vernon Jones Ave.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:17 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 58 min |
| Mar 11, 8:13 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Lincoln, Marion | 77 min |
| Mar 11, 8:20 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 55 min |
| Mar 11, 8:41 PM CDT | Tornado Warning | JAN | Marion | 51 min |
| Mar 11, 8:47 PM CDT | Tornado Warning | JAN | Covington, Forrest, Jones, Lamar | 58 min |
| Mar 11, 9:29 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 61 min |
| Mar 11, 9:37 PM CDT | Tornado Warning | JAN | Forrest, Jones | 28 min |
| Mar 11, 10:09 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 27 min |
| Mar 12, 9:13 AM CDT | River Flood Warning | JAN | Attala, Holmes | 48 hr |
Nearby
Tornado Warnings in Mississippi, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.